# SDR CALA2014032490668

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 76,129 hours, 13,463 cycles
- Engine: Pwa PW4077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE STRINGER 47R FOUND CORRODED AT STATION 830.  FWD CARGO COMPARTMENT, STRINGER 47R AT STATION 825 - 846.  REPAIRED IAW ECRA 5310-06013. PERFORMED HFEC NO CRACK NOTED.
